Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Finite-time chaos synchronization of the delay hyperchaotic Lü system with disturbance

Year:    2019

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 3 : pp. 163–169

Abstract

School of Mathematics and Statistics, Yancheng Teachers University, Yancheng, 224002, China (Received January 04 2019, accepted May 29 2019) In this paper, the dynamics and the finite-time synchronization of the delay hyperchaotic Lü system with disturbance are discussed. Based on the finite-time stability theory, a control law is put forward to realize finite-time chaos synchronization of the delay hyperchaotic Lü system with disturbance. Finally, numerical simulation results are provided to demonstrate the effectiveness and robustness of the proposed scheme.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22408

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 3 : pp. 163–169

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: